# SDR FDEA2023013020176

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA381429
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL SUPPORT AT BS 1821, RBL 8 HAS EXFOLIATION   CORROSION. REMOVED FABERCATED AND INSTALLED NEW AGA3814-29 FLOOR SUPPORT IAW DWG AGA7554   AND AGA3814
